# SDR A6WA202303058479

- Difficulty date: March 5, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 44,109 hours, 41,979 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 601R31133102
- Part serial: NSN
- Condition: Corroded
- Location: Fs559.00+86 To F
- Part time: 44,109 hours, 41,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL FROM FS 559+86 TOFS563 IS FOUND TO BE OUT OF LIMITS *********AIRCRAFT REMOVED FROM SERVICE*******  REPLACE FLOOR SILL BETWEEN FS559.00 +86 FS 621.00 PER CRJ 200 SRM 51-42-21 AND 51-42-06 AND DWG # 601R31133 REV J.
